# SDR 2002F00634

- Difficulty date: June 16, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N558TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 590 hours, 212 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Part serial: 0202F735
- Condition: Faulty
- Location: E/E Bay
- Part time: 590 hours, 212 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT NUMBER 761, DURING CLIMB NO BEARING AND DISTANCE INFORMATION ON RIGHT CDU FOR ACTIVE WAYPOINT ONLY.  WOULD NOT COUPLE WITH RIGHT AUTOPILOT.  AIRCRAFT MADE AN UNSCHEDULED LANDING AT DEPARTURE AIRPORT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT FMC IN ACCORDANCE WITH MM 34-61-00-5, OPERATIONAL CHECK NORMAL.
